MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BIOLOX DELTA CERAMIC BALL HEAD 12/14 Ø 28 SIZE S; HIP BALL HEAD

MEDACTA INTERNATIONAL SA BIOLOX DELTA CERAMIC BALL HEAD 12/14 Ø 28 SIZE S; HIP BALL HEAD
Catalog Number 01.29.201
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unequal Limb Length (4534)
Date of Event 02/16/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22-feb-2024.Lot: 2309196: (b)(4) items manufactured and released on 03-may-2023.Expiration date: 2028-04-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review additional implant involved, batch review performed on 22-feb-2024.Liner: versafitcup dm 01.26.2848mhc double mobility hc liner ø 48/28 (k092265) lot: 2307524: (b)(4) items manufactured and released on 09-jun-2023.Expiration date: 2028-05-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.
 
Event or Problem Description
At about 5 months after primary, the patient has been revised on the right hip side because of leg length discrepancy.Ball head and double mobility liner were revised successfully.

Brand Name
BIOLOX DELTA CERAMIC BALL HEAD 12/14 Ø 28 SIZE S
Common Device Name
HIP BALL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18911150
Report Number3005180920-2024-00113
Device Sequence Number17902979
Product Code LZO
UDI-Device Identifier07630030809125
UDI-Public07630030809125
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K112115
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.29.201
Device Lot Number2309196
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2024
Initial Report FDA Received Date03/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite